Hello! I am a five year post liver transplant patient. For the first two or so years I had a lot of joint and muscle pain. Just about every day. Sometimes could barely walk at the end of the day. Currently not so bad. But still more often than not. Seems like I cannot exert myself very much and have to spread out physical activities. I have a physical job and it is hard. My docs won't give me anything for the pain so I have had to learn to live with it. Anyone have such problems?
Regarding Muscle & joint pain. Almost 2 years post liver transplant and have body aches almost always. Really identify with your post Debra!
I am 2 years post kidney transplant and I have had similar experiences. I do physical work a few times a week and sometimes I feel bad and sometimes not. I have made a post on this subject under "Muscular Side Effects" so I won't repeat what I experience. I am just wondering if this isn't some sort of side effects of the meds we need to take. I don't even bother with Tylonel as it just doesn't do anything. I have a prescription for Vicodin and I take it only rarely, when my muscles are extremely tight and my headache is really bad. I would speak to your doctor and try and request this. My prescription always expires (every six months) with 2 or 3 refills left so I think that my nephrologist understands that I don't abuse this. Hope you can find a solution and just wanted to let you know that others are going through the same thing.
Hi I have a lot of joint and muscle pain started when my Dr change imuran to cellcept